# SDR 95UAL900165

- Difficulty date: October 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N770UA
- Make and model: Boeing 777222
- Aircraft serial: 26925
- Engine: Pwa PW4077
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Quantity
- Condition: Depleted
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, NR 2 ENG OIL QTY DROPPED TO 5 QTS AND LOST 2 QTS IN A HALF HOUR.  NR 2 ENGINE REDUCED TO IDLE, DIVERTED TO DORVAL, MONTREAL AND LANDED UNDER AMBER ALERT.
